MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM

BAYER MEDICAL CARE INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM
Model Number 60726807
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The offer of an injector check by bayer service has been declined by the customer.The medrad® stellant disposable set that was in use during the procedure was discarded by the site; therefore, they are not available for evaluation.The customer was unable to provide the lot number of the disposables; therefore, testing of retained samples was not possible.Additional applications training was offered; however, the customer declined.The site continues to use the stellant ct injection system after the reported event with no further issues reported.The medrad® stellant ct injection system operation manual cautions the user as follows: warning: air embolism hazard - serious patient injury or death may result.Ensure patient is not connected while purging air from syringe or engaging or advancing plunger.Expel all trapped air from the syringe(s), connectors, tubing, and catheter before connecting the system to the patient.To minimize air embolization risks, ensure that one operator is designated the responsibility of filling the syringe(s).Do not change operators during the procedure.If an operator change must occur, ensure that the new operator verifies that the fluid path is purged of air.This information does not constitute an admission that the device, the company, or its employees caused or contributed to a reportable event.
 
Event or Problem Description
The customer reported the following: a patient was undergoing an enhanced ct scan while connected to a medrad® stellant ct injection system (sn (b)(6)).Following the injection, an undisclosed amount of air was visualized on the subsequent images.The patient was placed on high flow oxygen via a non-rebreather facemask and was placed on their left side in trendelenburg position.The patient was subsequently admitted to the hospital for observation and was discharged the following day without further issue.

Brand Name
STELLANT DUAL CT INJECTOR
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
1 bayer drive
indianola PA 15051
Manufacturer (Section G)
BAYER MEDICAL CARE INC.
1 bayer drive
indianola PA 15051
Manufacturer Contact
lois miller
1 bayer drive
indianola, PA 15051
7249406847
MDR Report Key24766355
Report Number2520313-2026-00011
Device Sequence Number13336841
Product Code DXT
UDI-Device Identifier00616258008943
UDI-Public(01)00616258008943(11)161222
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60726807
Device Catalogue NumberSCT W/CERTEGRA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SDS MP2 AND SSS-SPD-250 LOT NOS. UNKNOWN
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown